Additional information
Product Description | Extended-release |
---|---|
Product Ingredients | Acetaminophen 650mg |
Directions | Adult: take 2 caplets every 8 hours |
Uses | Temporarily relieves fever, and mild to moderate pains due to: |
Product Description | Extended-release |
---|---|
Product Ingredients | Acetaminophen 650mg |
Directions | Adult: take 2 caplets every 8 hours |
Uses | Temporarily relieves fever, and mild to moderate pains due to: |
Reviews
There are no reviews yet.